(Closed) Spotting while on the pill

posted 6 years ago in Pregnancy
Post # 5
Member
1564 posts
Bumble bee
  • Wedding: August 2012

I’m on the pill (Loloestrin Fe FWIW) and this happens to me any time I take the pill late (even by an hour of two). I get a bit of spotting for a day and then it goes away. This could happen a day after I’m a little late or sometimes a couple days afterwards. It doesn’t mean that much. Just a pain in the tuchus.

 

Post # 6
Member
901 posts
Busy bee

If it’s a low dose pill, it’s not surprising that you’d be spotting. Iperiodically have this issue with my pills. Take a test just to be sure, but I bet it’s negative.

Post # 7
Member
8042 posts
Bumble Beekeeper
  • Wedding: December 2013

@howtobeawife:  I wouldn’t worry.

There’s always the slim chance you could be pregnant, but it’s not likely.

I sometimes get spotting with the pill. I understand it to be totally normal.

I usually double up on packs to skip the ‘period’ but sometimes I’ll have a little bit of spotting even if I’m on the first pack and take it PERFECTLY (like to the hour).

Post # 8
Member
2167 posts
Buzzing bee
  • Wedding: July 2012

This has been happening to me too for the past 5 months. I’d been spotting some the week before my period and it was totally anoying. I ended up get a mono pill pack instead of a tri so the dose is the same instead of changing each week. I thought maybe I just needed something a little stronger since I had been on the tri pills for almost 7 years. It has helped a bit, and it takes about 3 months to make a difference, but I still tend to get a little (TMI) brownish discharge when I wipe the week or a few days before my period. Women problems.

The topic ‘Spotting while on the pill’ is closed to new replies.

Find Amazing Vendors